Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 58, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 2, 2007, 12:57 PM MDT for El Paso County, Colorado. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2007, 12:57 PM MDT (18:57 UTC)
- Expired
- Jun 2, 2007, 2:00 PM MDT
- In force
- 63 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 55 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 1:12 PM MDT | HAIL 0.75 | 9 Se Colorado Springs, CO | |
| Jun 2, 1:20 PM MDT | HAIL 0.75 | 5 Wsw Schriever Afb, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 021858 SVRPUB COC041-022000- /O.NEW.KPUB.SV.W.0058.070602T1857Z-070602T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 1257 PM MDT SAT JUN 2 2007 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES THE CITY OF COLORADO SPRINGS... * UNTIL 200 PM MDT... * AT 1254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED 4 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL IMPACT EASTERN COLORADO SPRINGS AND RURAL AREAS OF CENTRAL EL PASO COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3898 10468 3885 10483 3864 10448 3874 10430 $$
4 follow-up statements
000 WWUS55 KPUB 021916 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 115 PM MDT SAT JUN 2 2007 COC041-022000- /O.CON.KPUB.SV.W.0058.000000T0000Z-070602T2000Z/ EL PASO CO- 115 PM MDT SAT JUN 2 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT FOR CENTRAL EL PASO COUNTY... AT 111 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED 7 MILES NORTHEAST OF FOUNTAIN...OR 10 MILES SOUTHEAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... SECURITY. FOUNTAIN. AT 112 PM THE PUBLIC SAW PENNY SIZE HAIL 9 MILES SOUTHEAST OF COLORADO SPRINGS. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3898 10468 3885 10483 3855 10462 3869 10432 $$
000 WWUS55 KPUB 021935 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 133 PM MDT SAT JUN 2 2007 COC041-022000- /O.CON.KPUB.SV.W.0058.000000T0000Z-070602T2000Z/ EL PASO CO- 133 PM MDT SAT JUN 2 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT FOR SOUTH CENTRAL EL PASO COUNTY... AT 128 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED OVER CENTRAL EL PASO COUNTY...OR 15 MILES SOUTHEAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 25 MPH. THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL EL PASO COUNTY. AT 120 PM THE PUBLIC SAW PENNY SIZE HAIL 5 MILES WEST SOUTHWEST OF SCHRIEVER AIR FORCE BASE...AND AT 130 PM THE PUBLIC SAW NICKEL SIZE HAIL 4 MILES NORTHEAST OF FOUNTAIN. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3882 10455 3875 10472 3852 10461 3852 10429 $$
000 WWUS55 KPUB 021950 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 150 PM MDT SAT JUN 2 2007 COC041-022000- /O.CON.KPUB.SV.W.0058.000000T0000Z-070602T2000Z/ EL PASO CO- 150 PM MDT SAT JUN 2 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT FOR SOUTH CENTRAL EL PASO COUNTY... AT 149 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED OVER SOUTH CENTRAL EL PASO COUNTY...OR 20 MILES SOUTHEAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 20 MPH. THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL EL PASO COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3882 10455 3875 10472 3852 10461 3852 10429 $$
000 WWUS55 KPUB 021959 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 158 PM MDT SAT JUN 2 2007 COC041-022008- /O.EXP.KPUB.SV.W.0058.000000T0000Z-070602T2000Z/ EL PASO CO- 158 PM MDT SAT JUN 2 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EL PASO COUNTY EXPIRES AT 200 PM MDT... HAZARDOUS LIGHTNING AND PEA SIZE HAIL WILL OCCUR IN EXTREME SOUTH CENTRAL EL PASO COUNTY IN RURAL AREAS BEFORE THE STORM MOVES INTO NORTH CENTRAL PUEBLO COUNTY. LAT...LON 3882 10455 3875 10472 3852 10461 3852 10429 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:57 AM MDT, 9 hours earlier.
Area forecast discussion, Jun 2, 3:57 AM MDT, 9 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 357 AM MDT SAT JUN 2 2007 .SHORT TERM... (TODAY AND TONIGHT) CURRENTLY...06Z TEMPERATURES WERE ROUGHLY 1-3 DEGREES FROM WHERE THEY WERE LAST NIGHT. OLD PESKY UPPER LOW CONTINUED TO SPIN OVER THE NORTHERN PLAINS...AND IS A LITTLE FURTHER EAST COMPARED TO YESTERDAY. STILL HAVE SOME CONVECTIVE DEBRIS CLOUDS FLOATING AROUND THE CENTRAL ROCKIES PER SATELLITE IMAGERY. RELATIVELY FLAT WEST NORTHWEST FLOW REMAINS OVER THE CENTRAL ROCKIES PER WATER VAPOR SATELLITE IMAGERY AND RUC MODEL UPPER AIR ANALYSES ANIMATION. HARD PRESSED TO FIND THE MIDLEVEL SHORTWAVE TO HELP ENHANCE CONVECTION TODAY...SO IT COULD BE A CRAP SHOOT IF AND WHERE THINGS FORM TODAY. TODAY AND TONIGHT...HINTS OF A H3-H2 POTENTIAL VORTICITY LOBE MOVING INTO THE CENTRAL ROCKIES LATER THIS AFTERNOON. THIS COULD HELP ENHANCE THE DIURNAL CONVECTION TODAY. SURFACE BASED CAPES ARE PROGGED TO BE 200 - 1200 J/KG WITH LIFTED INDICES OF 0C TO -4C. THE GREATEST INSTABILITY MAY LIE ALONG AND WEST OF THE I-25 CORRIDOR THIS AFTERNOON WHERE PRE-STORM ENVIRONMENT SURFACE BASED CAPES COULD BE AROUND 1200 J/KG ACROSS THE SOUTHERN FOOTHILLS NEAR WALSENBURG AND TRINIDAD. VERY MARGINAL VERTICAL SHEAR...0-6KM AROUND 30-35 KTS...SO COULD NOT RULE OUT A MARGINAL SEVERE THUNDERSTORM PRODUCING AROUND PENNY SIZE HAIL...BUT PRIMARILY THE THREAT WOULD BE PEA-MARBLE. PRE-STORM ENVIRONMENT DOWNDRAFT CAPES ARE PROGGED TO BE 1K-1.5K J/KG...SO THERE COULD BE MARGINALLY STRONG WIND GUSTS NEAR INTENSE THUNDERSTORMS. ACROSS THE CONTINENTAL DIVIDE AND SAN LUIS VALLEY...SOUNDING INVERTED-V THERMAL STRUCTURES SUPPORT MAINLY GUSTY WINDS...MAYBE SOME PEA SIZE HAIL...AND LITTLE OR NO RAINFALL. ACTUALLY...NO THUNDERSTORMS OCCURRED IN THIS AREA YESTERDAY PER POST RADAR/LIGHTNING ANALYSES AND THAT COULD VERY HAPPEN AGAIN TODAY. MUCH OF THE CONVECTIVE PRECIPITATION SHOULD DIE AROUND SUNSET WITH DISSIPATING CONVECTIVE DEBRIS CLOUDS LATER TONIGHT. CURRENT FORECAST TEMPERATURES LOOK ON TRACK AND CLOSE TO A BLEND OF MOS GUIDANCE. METZE .LONG TERM... (SUNDAY THROUGH FRIDAY) NOT MUCH CHANGE FROM PREVIOUS FCST PACKAGE WITH NORTHWEST FLOW ACROSS THE AREA THROUGH MONDAY SENDING ANOTHER REINFORCING NORTHERLY SURGE THROUGH THE EASTERN PARTS OF THE FORECAST AREA ON SUNDAY. TEMPS WARM THROUGH THE PERIOD AS AIR MASS MODERATES SOME ACROSS THE SE PLAINS. WITH EASTERLY LOW LVL FLOW KEEPING DEW POINTS IN THE MID 40S TO LOWER 50S ACROSS THE SOUTHEAST PLAINS...AND LESS OF A CAP ALOFT...EXPECT ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS EACH DAY THROUGH MONDAY. THOUGH SYNOPTIC LIFT DOESN/T APPEAR OVERLY IMPRESSIVE...WEAK SHORTWAVE ENERGY AS EVIDENT IN H2-H3 POTENTIAL VORTICITY FIELDS WILL BE MOVING ACROSS THE AREA EACH DAY. SOME MID/HIGH LVL MOISTURE WILL BE INCREASING ACROSS WRN AREAS FOR SUN...WHICH SHOULD RESULT IN A SLIGHT INCREASE IN THE POTENTIAL FOR THUNDERSTORMS ACROSS WRN AREAS AS WELL...ESP ON SUN. AS FOR THUNDERSTORM THREATS...MAINLY GUSTY WINDS...LIGHTNING...AND SOME LOCALIZED LIGHT TO MODERATE RAINFALL POSSIBLE ACROSS THE WRN AREAS. ACROSS THE EAST...ENOUGH CAPE PRESENT (RANGING FROM 700 TO 1400 J/KG ALONG THE EASTERN SLOPES OF THE SE MTS/ADJACENT PLAINS) AND DEEP LAYER SHEARS (AROUND 30-40KTS) TO SUGGEST POSSIBILITY OF A COUPLE STRONG TO MARGINALLY SEVERE STORMS ACROSS PORTIONS OF THE SE PLAINS...MAINLY ACROSS THE ERN SLOPES OF THE SE MTNS TO THE I-25 CORRIDOR. WRN US UPPER RIDGE TRANSLATES EASTWARD OVER THE US ROCKIES FOR TUES...BRINGING DRIER AND MORE SUMMER LIKE TEMPS TO THE REGION. HIGH TEMPS SHOULD BE PUSHING INTO THE 90S ACROSS THE SE PLAINS...WITH 80S HIGH VALLEYS...AND 60S/70S FOR THE MOUNTAINS...THUS...MELTING OF HIGHER ELEVATION SNOW PACK SHOULD PEAK AGAIN BY MID WEEK. 00Z GFS HAS TRENDED TOWARDS THE ECMWF SOLUTION FROM PAST FEW RUNS...WITH NEXT OPEN TROF MOVING ACROSS THE NRN US ROCKIES ON WED. THEN GFS/ECMWF SEEM TO SUGGEST A MORE PROGRESSIVE PATTERN FOR LATE IN THE WEEK WITH BREEZY SOUTHWEST FLOW ACROSS THE AREA AHEAD OF THE NEXT FAST MOVING UPPER TROF WHICH MOVES ACROSS THE NRN US ROCKIES BY FRI. THUS SHOULD SEE SUMMER LIKE TEMPS CONTINUE THROUGH WEDNESDAY WITH SLIGHTLY COOLER TEMPS (THOUGH STILL ABOVE CLIMATOLOGICAL NORMALS) FOR THURS AND FRI. NO CHANGES MADE BEYOND DAY 5. -KT && .AVIATION... THERE WILL BE THE POTENTIAL FOR ISOLATED-SCATTERED VFR THUNDERSTORMS NEAR COS AND PUB FLIGHT ZONES BETWEEN 18Z/02 - 03Z/03. ERRATIC WINDS AND PEA-MARBLE SIZE HAIL COULD OCCUR WITH THUNDERSTORMS NEAR COS/PUB AIRPORTS. FOR THE ALS FLIGHT ZONES...ISOLATED VFR THUNDERSTORMS COULD OCCUR BETWEEN 19Z/02 - 03Z/03 WITH THE ERRATIC WINDS THE MAIN THREAT. METZE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 17/31
Hazardous weather outlook, Jun 2, 6:12 AM MDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 612 AM MDT SAT JUN 2 2007 COZ058>089-093>099-031300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 612 AM MDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT LOOK FOR ISOLATED TO SCATTERED THUNDERSTORMS ACROSS PORTIONS OF CENTRAL...SOUTH CENTRAL...EAST CENTRAL...AND SOUTHEAST COLORADO THIS AFTERNOON AND EVENING. THE GREATEST THREAT FOR THUNDERSTORMS SHOULD BE WEST OF THE INTERSTATE 25 CORRIDOR NEAR PIKES PEAK...WET MOUNTAINS...SANGRE DE CRISTO MOUNTAINS...AND SOUTHERN FOOTHILLS. THE MAIN THREAT FROM THUNDERSTORMS WILL BE HAIL UP TO 1/2 INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH IN THESE AREAS. HIGH CLOUD BASE THUNDERSTORMS ALONG THE CONTINENTAL DIVIDE...UPPER ARKANSAS RIVER VALLEY...AND SAN LUIS VALLEY WILL MAINLY PRODUCE WIND GUSTS UP TO 45 MPH AND POSSIBLY HAIL UP TO 1/4 INCH IN DIAMETER. CLOUD TO GROUND LIGHTNING WILL BE ANOTHER THREAT FROM THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO. THUNDERSTORMS WILL BE MOST NUMEROUS ACROSS THE SOUTHEAST MOUNTAINS AND ADJACENT PLAINS WHERE A FEW STRONG STORMS WILL BE POSSIBLE BOTH SUNDAY AND MONDAY. HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS UP TO 50 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS. SUMMERLIKE TEMPERATURES ARE EXPECTED ACROSS SOUTH CENTRAL AND SOUTHEAST FOR TUESDAY AND WEDNESDAY...WHICH WILL CAUSE HIGHER ELEVATION SNOW MELT TO PEAK BY MID WEEK. THIS WILL CAUSE HIGH RATES OF FLOWS TO CONTINUE ON AREA RIVERS AND STREAMS THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 62 min |
| Jun 2, 3:11 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 64 min |
| Jun 2, 3:31 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 49 min |
| Jun 2, 3:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 60 min |
| Jun 2, 3:59 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 61 min |
| Jun 2, 4:08 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 67 min |
| Jun 2, 4:09 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 66 min |
| Jun 2, 4:36 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 54 min |
| Jun 2, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 59 min |
| Jun 2, 5:32 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 37 min |
| Jun 2, 5:51 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 54 min |
| Jun 2, 5:53 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 69 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.